# SDR 2007UALA03312

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED:  RT SIDE 1 INCH - 3 INCHES FWD OF STA 727E WL 208.5 STR 17R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CREASE BEAM WEB FROM STA 727D TO 727E RT SIDE.
